Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 22, Number 3, 2012

Favourites:
ADD
Favourites:
ADD

Asymptotics of tangent points for planar curves
pp. 192-203(12)
Author: Nikonorov, Y. G.

Favourites:
ADD

The Poisson problem in a domain with a cut
pp. 204-216(13)
Authors: Subbotin, Y. N.; Chernykh, N. I.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more